MathSciNet Relay Station
MathSciNet bibliographic data
MR1434118 60F05 (60F10 60J15 60K35)
Bolthausen, Erwin; Schmock, Uwe On self-attracting $d$-dimensional random walks. Ann. Probab. 25 (1997), no. 2, 531–572.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement